• Lucid Dreaming - Dream Views




    Results 1 to 4 of 4
    1. #1
      Member Achievements:
      1000 Hall Points 3 years registered

      Join Date
      Aug 2013
      Posts
      134
      Likes
      25

      Insomnia prescription and nightmares?

      I've been unable to sleep for the past two months due to a severe shoulder injury. It got so bad that I've only been getting one or two hours of sleep each night. I finally decided to go see the doctor. He prescribed something called trazadone or something like that at least. Anyway, I've read that people have experienced nightmares along with very vivid dreams, but some people just sleep soundly. Does anyone here have experience with the prescription for a severe case of insomnia and effects on this sleeping aid?

      (By the way, I tried differet sleeping aids and nothing helped. The reason I went to see the Dr was because I was getting frustrated at people and very irritable for the past month. I've almost fallen asleep at the wheel)

      I'm starting it tonight because I have a few things to do this week and really need the sleep before I drive.

    2. #2
      Member Achievements:
      1000 Hall Points Referrer Bronze Veteran First Class Tagger Second Class Made lots of Friends on DV
      snoop's Avatar
      Join Date
      May 2008
      LD Count
      300+
      Gender
      Location
      Indiana
      Posts
      1,711
      Likes
      1207
      Nightmares and vivid dreams are common side effects for any sleep aid. Granted many work by differing mechanisms, but I wouldn't be surprised if it happens. Rest assured that if you experience these side effects, they will most likely subside after a week's use. The nightmares and vivid dreams happen because your brain chemistry is changed, and as a result your brain and body's normal chemical "routine" is interrupted. Once your brain and body adapt, the effects are either lessened greatly or become negligible.

    3. #3
      Member Achievements:
      1000 Hall Points 3 years registered

      Join Date
      Aug 2013
      Posts
      134
      Likes
      25
      Quote Originally Posted by snoop View Post
      Nightmares and vivid dreams are common side effects for any sleep aid. Granted many work by differing mechanisms, but I wouldn't be surprised if it happens. Rest assured that if you experience these side effects, they will most likely subside after a week's use. The nightmares and vivid dreams happen because your brain chemistry is changed, and as a result your brain and body's normal chemical "routine" is interrupted. Once your brain and body adapt, the effects are either lessened greatly or become negligible.
      Thanks. Actually starting tonight. My dad was out of town and he picks up my prescriptions.

    4. #4
      Member linh's Avatar
      Join Date
      Aug 2013
      LD Count
      >17
      Gender
      Location
      -
      Posts
      24
      Likes
      17
      DJ Entries
      1
      In the past I have taken sleeping aids and also various of kinds because the majority of those sleeping aids didn't helped me at all. They only helped me to fall asleep and like snoop already said I got much more nightmares than ever and also had such an headache every time i woke up and then I was even more tired. And some doctors also said that sleeping aids only let you fall asleep easier but in the end the sleep you get isn't recreative at all. So in my opinion I would never recommend sleeping aids. But when I was in the hospital not a while ago I got 'sleep tea' from the nurse. That was much more helpful with all the herbs in it and in my eyes they were also more healthier than those chemicals in the sleeping aids... And since there are more side effects caused by those sleeping aids I stopped to take those pills and do for example mediation instead before i go to sleep. I hope my answer was kinda helpful for you and I hope you get well soon

    Similar Threads

    1. Help with prescription drugs
      By ParadoxOwl in forum Sleep and Health
      Replies: 2
      Last Post: 01-09-2014, 09:49 PM
    2. Galantamine prescription drug?
      By jloyol in forum Lucid Aids
      Replies: 2
      Last Post: 04-14-2013, 08:12 PM
    3. Insomnia &/or lucid nightmares for over 1 month
      By ruesia in forum Introduction Zone
      Replies: 4
      Last Post: 08-18-2010, 09:06 PM
    4. Galantamine is this a prescription
      By Lexy in forum Lucid Aids
      Replies: 7
      Last Post: 01-26-2008, 01:51 AM
    5. Prescription Drugs
      By greySoaringEagle in forum Introduction Zone
      Replies: 9
      Last Post: 07-17-2004, 09:33 PM

    Bookmarks

    Posting Permissions

    • You may not post new threads
    • You may not post replies
    • You may not post attachments
    • You may not edit your posts
    •